EconPapers    
Economics at your fingertips  
 

Testing demand homogeneity when error terms have an elliptically symmetric distribution

Manami Ogura and Kazuhiro Ohtani

Applied Economics Letters, 2007, vol. 14, issue 7, 497-502

Abstract: In this article, we show that the exact test for the homogeneity restriction developed by Laitinen (1978) is robust when the error terms have an elliptically symmetric distribution. The power performance of the test is also examined, assuming that the error terms have a multivariate t distribution. Our empirical example shows that the homogeneity restriction is not rejected at the 5% level by the exact test though it is rejected by the asymptotic Wald test.

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:14:y:2007:i:7:p:497-502

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/13504850500447430

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apeclt:v:14:y:2007:i:7:p:497-502